Global attractors for nonlinear wave equations with nonlinear dissipative terms

Mitsuhiro Nakao

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

We show the existence, size and some absorbing properties of global attractors of the nonlinear wave equations with nonlinear dissipations like ρ ( x, ut ) = a ( x )

Original languageEnglish
Pages (from-to)204-229
Number of pages26
JournalJournal of Differential Equations
Volume227
Issue number1
DOIs
Publication statusPublished - 2006 Aug 1
Externally publishedYes

    Fingerprint

Keywords

  • Global attractor
  • Nonlinear dissipations
  • Nonlinear wave equations

ASJC Scopus subject areas

  • Analysis

Cite this